# SDR CALA2018051501260

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 70,601 hours, 8,342 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING OVEN R52-AFT GALLEY-UPR  VENT SMOKE W/ELEC SMELL. PWR OFF-NO FIR E.  / CAP ADVISED NO ACTUAL FIRE OBSERVED WHEN FA REPORTED THE OVERHEATING CONDITION TO FLIGHT CREW.  / PERFORMED VISUAL INSPECTIONS OF EVIDENCE OF ACTUAL FIRE AND SMOKY CONDITION OF GALLEY EQUIPMENT - RECON OVENS, WARMING OVENS, C/MS, C/WS AND LIGHTINGS. NO FIRE HAZARD OBSERVED PER AMM 05-51-58-800-801C3, ALSO SENT QUESTIONNAIRES THE FORM 46-6020 FROM FLIGHT CREW AND FLIGHT ATTENDANT TO TOMC.   / OVEN CONTROL MODULE HAD BEEN IN OVERHEATING, DEFERRED R52 OVEN FOR ISOLATING ELECTRICALLY.
